MathSciNet Relay Station
MathSciNet bibliographic data
MR2897084 (2012m:92086) 92D30 (34C37 34K20 34K60 45J05)
Shuai, Zhisheng; van den Driessche, P. Impact of heterogeneity on the dynamics of an SEIR epidemic model. Math. Biosci. Eng. 9 (2012), no. 2, 393–411.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement